# SDR AALA202509100804

- Difficulty date: September 9, 2025
- Submitted: September 10, 2025
- Operation: Air carrier
- Aircraft: N950AN
- Make and model: Boeing 737823
- Aircraft serial: 30087
- Aircraft time: 66,341 hours, 28,259 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Module
- Part number: 273A33018
- Condition: Faulty
- Location: Zone 700 Lever
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ANTI-SKID INOPERATIVE LIGHT ILLUMINATED ON TAXIWAY WITH PARKING BRAKE SET. RELEASED AND REAPPLIED THE PARKING BRAKE THE LIGHT TURNED OFF AND REILLUMINATED. T/S PER FIM 32-42-00-810-812. RESISTANCE CHECK FAILED ON THE S3 SWITCH OF THE LANDING GEAR CONTROL LEVER. REMOVE AND REPLACED LANDING GEAR LEVER MODULE, PER 32-31-11. LANDING GEAR CONTROL SYSTEM TEST GOOD, PER AMM 32-31-00. AACU GEARS FAULT WENT AWAY.
